# SDR 06FDEA0871

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Repair
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED ON UPPER RUDDER TRAILING EDGE WAS ACCOMPLISHED IAW SRM 51-40-9, FIG 1 BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SIZE, SHAPE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6- 2-100.
